# SDR CHQA20120822346

- Difficulty date: August 22, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N271SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145305
- Aircraft time: 27,096 hours, 25,700 cycles
- Engine: Allsn AE3007A
- Engine time: 22,325 hours, 19,164 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 14571652003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND ON THE LEFT WING UPPER SKIN AT THE GROUND SPOILER CENTER HINGE CUTOUT.  THE LEFT WING UPPER SKIN AT THE GROUND SPOILER HINGE CUTOUT WAS REPAIRED IN ACCORDANCE WITH ETD 2012-145-011887.
